# SDR AUS20040016

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 161A661143
- Condition: Missing
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR AFT UPLOCK SPRING MISSING.
